# SDR AALA202108302147

- Difficulty date: August 27, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 787-8
- Aircraft serial: 40636
- Aircraft time: 16,399 hours, 2,282 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Loose
- Location: R4 Door Bustle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR SLIDE BUSTLERS LOOSE/BROKEN. REMOVED AND REPLACED AFT GRABBER CATCH ASSEMBLY PER CMM 25-21-85.
